hit tracker I’m low in testosterone, feel tired all the time & have lost my sex drive, please help! Dr Jeff answers health questions – Newsmix.pics

I’m low in testosterone, feel tired all the time & have lost my sex drive, please help! Dr Jeff answers health questions

DR Jeff Foster is The Sun on Sunday’s resident doctor and is here to help YOU.

Dr Jeff, 43, splits his time between working as a GP in Leamington Spa, Warks, and running his clinic, H3 Health, which is the first of its kind in the UK to look at hormonal issues for both men and women.

Dr Jeff Foster is The Sun on Sunday’s resident doctor and is here to help you

See h3health.co.uk and email at drjeff@the-sun.co.uk.

Q) I have done several at-home tests that show I am low in testosterone.

I took them after several years of feeling tired and cold all the time and losing my sex drive completely.

I was wondering if there is anything at all I can do to boost it naturally.

I am 53, married, a dad of four and work full-time.

I really would like something to help my situation without taking drugs.

Brett Hagreen, London

A: Testosterone is the main male sex hormone responsible for what makes us “men”.

It is important in the development of our genitalia, and during puberty, increased levels make boys taller, increase muscle mass, and grow beards.

But testosterone also affects our personalities, memories and drive.

It has an impact on every system in the body.


And I am afraid that when levels drop, like yours have, it can make men feel terrible, physically, sexually, and mentally.

Testosterone levels in men are highly influenced by external factors such as lifestyle, diet, exercise, other medical problems and medications.

Simple things you can do to maximise your own production include avoiding excess body fat, eating a healthy balanced diet, getting six to eight hours of good sleep a night, and exercising with a moderate/high intensity at least three times a week.

But for most men it will only make a small difference.

And almost all the herbal stuff does nothing either.

So speak to a doctor, or a men’s health specialist.

Q) I AM a man who is almost 75 years old.

I had the shingles jab and the following day I felt really tired and had a headache all day.

I had the jab in my left arm and it has been uncomfor­table ever since. Is there a ­reason for this?

Gary Jardine, Wiltshire

A: It is common for most people to get soreness around an injection site for a day or so because there has been a local disruption to the tissues due to a millilitre or so of fluid being pushed in.

There can be swelling, inflammation, infection, nerve irritation or even an allergic reaction.

But as the fluid is absorbed by the body, the swelling and pain tends to dissipate.

Sometimes if the vaccination or substance being injected triggers more of an immune response, you can get more pain and swelling.

The shingles vaccine comes as a live version – Zostavax – or the inactivated version, Shingrix.

Generally, live vaccines give more side effects.

But side effects for both should go after a couple of days.

If there is significant redness or discharge, or you feel unwell, you should speak to your doctor.

About admin